# SDR DALA2022040402258

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CORROSION ON RH LOWER SIDE PANEL BTW BSTA 1310/1380.C2. CORRECTIVE ACTION: SUMMARY OF NRC 00220: CORROSION ON RH LOWER SIDE PANEL BTW BSTA 1310/1380.C2 , WAS REMOVED PER B757-200 SRM, REMAINING OUT OF LIMITS AND REPLACED PER B757 SRM. (2179895)
